# SDR CA151208011

- Difficulty date: December 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,713 hours
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON LANDING GEAR EXTENSION , CREW GOT 3 RED UNSAFE , UNABLE TO TELL IF GEAR DOWN , RETURNED TO AIRPORT FOR SUCCESSFUL ALTERNATE GEAR SELECTION , PREVIOUS RETRACTION WAS NORMAL , HYD PX NORMAL , ALL DOORS NORMAL  FOUND GEAR SELECTER VALVE U/S REPLACED I.A.W. AMM 32-30-01 LEAK AND FUNCTION CHECKS COMPLETED OKAY.
